The Annals of Mathematical Statistics

Table for Estimating the Goodness of Fit of Empirical Distributions

N. Smirnov

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 19, Number 2 (1948), 279-281.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177730256

Digital Object Identifier
doi:10.1214/aoms/1177730256

Mathematical Reviews number (MathSciNet)
MR25109

Zentralblatt MATH identifier
0031.37001

JSTOR
links.jstor.org

Citation

Smirnov, N. Table for Estimating the Goodness of Fit of Empirical Distributions. Ann. Math. Statist. 19 (1948), no. 2, 279--281. doi:10.1214/aoms/1177730256. http://projecteuclid.org/euclid.aoms/1177730256.


Export citation